Advertisement

Journal d'Analyse Mathématique

, Volume 137, Issue 2, pp 845–874 | Cite as

Universality of Composition Operators and Applications to Holomorphic Dynamics

  • Andreas JungEmail author
Article
  • 29 Downloads

Abstract

By investigating which level of universality composition operators Cf can have, where the symbol f is given by the restriction of a transcendental entire function to suitable parts of the Fatou set of f, this work combines the theory of dynamics of continuous linear operators on spaces of holomorphic functions with the theory of non-linear complex dynamics on the complex plane.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    I. N. Baker, The domains of normality of an entire function, Ann.Acad. Sci. Fenn. Ser. AIMath. 1 (1975), 277–283.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    K. Barański and N. Fagella, Univalent Baker domains, Nonlinearity 14 (2001), 411–429.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    P. Beise, T. Meyrath and J. MÜller, Universality properties of Taylor series inside the domain of holomorphy, J. Math. Anal. Appl. 383 (2011), 234–238.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    W. Bergweiler, Invariant domains and singularities, Math. Proc. Cambridge Philos. Soc. 117 (1995), 525–532.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    W. Bergweiler, Iteration of meromorphic functions, Bull. Amer. Math. Soc. (N.S.) 29 (1993), 151–188.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    L. Bernal-González and A. Montes-Rodríguez, Universal functions for composition operators, Complex Variables Theory Appl. 27 (1995), 47–56.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    L. Carleson and T. W. Gamelin, Complex Dynamics, Springer, New York, 1993.CrossRefzbMATHGoogle Scholar
  8. [8]
    G. A. Edgar, Measure, Topology, and Fractal Geometry, Springer, New York, 1990.zbMATHGoogle Scholar
  9. [9]
    A. E. Eremenko and M. Yu. Lyubich, Examples of entire functions with pathological dynamics, J. London Math. Soc. (2) 36 (1987), 458–468.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    K.-G. Grosse-Erdmann, Holomorphe Monster und universelle Funktionen, Mitt. Math. Sem. Giessen 176 (1987), 1–81.MathSciNetGoogle Scholar
  11. [11]
    K.-G. Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.) 36 (1999), 345–381.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    K.-G. Grosse-Erdmann and R. Mortini, Universal functions for composition operators with nonautomorphic symbol, J. d’AnalyseMath. 107 (2009), 355–376.CrossRefzbMATHGoogle Scholar
  13. [13]
    A. Jung, Universality of Composition Operators with Applications to Complex Dynamics, Dissertation, University of Trier, Trier, 2015, http://ubt.opus.hbz-nrw.de/volltexte/2015/963/.Google Scholar
  14. [14]
    J.-P. Kahane, Baire’s category theorem and trigonometric series, J. Anal. Math. 80 (2000), 143–182.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    W. Luh, Universal functions and conformal mappings, Serdica 19 (1993), 161–166.MathSciNetzbMATHGoogle Scholar
  16. [16]
    J. Milnor, Dynamics inOne ComplexVariable, Friedr.Vieweg&Sohn, Braunschweig–Wiesbaden, 1999.Google Scholar
  17. [17]
    J. MÜller, Continuous functions with universally divergent Fourier series on small subsets of the circle, C. R. Math. Acad. Sci. Paris 348 (2010), 1155–1158.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    R. Remmert, Funktionentheorie 2, Springer, Berlin, 1995.CrossRefzbMATHGoogle Scholar
  19. [19]
    W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1987.zbMATHGoogle Scholar
  20. [20]
    J. L. Schiff, Normal Families, Springer, New York, 1993.CrossRefzbMATHGoogle Scholar
  21. [21]
    D. Schleicher, Dynamics of entire functions, in Holomorphic dynamical systems, Lecture Notes in Math., vol. 1998, Springer, Berlin, 2010, pp. 295–339.Google Scholar
  22. [22]
    G. Sienra, Surgery and hyperbolic univalent Baker domains, Nonlinearity 19 (2006), 959–967.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    N. Steinmetz, Rational Iteration, de Gruyter, Berlin, 1993.CrossRefzbMATHGoogle Scholar
  24. [24]
    J. H. Zheng, Iteration of functions which are meromorphic outside a small set, Tohoku Math. J. (2) 57 (2005), 23–43.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  1. 1.Fachbereich IV MathematikUniversität TrierTrierGermany

Personalised recommendations